PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 1-16
Tytuł artykułu

On certain coefficient bounds for multivalent functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper, the authors obtain sharp upper bounds for certain coefficient inequalities for linear combination of Mocanu α-convex p-valent functions. Sharp bounds for [...] and [...] are derived for multivalent functions.
Rocznik
Tom
63
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
  • Faculty of Sciences, Department of Mathematics, Atatürk University, 25240 Erzurum Turkey
  • Faculty of Sciences, Department of Mathematics, Atatürk University, 25240 Erzurum Turkey
Bibliografia
  • Ali, R. M., Ravichandran, V. and Seenivasagan, N., Coefficient bounds for p-valent functions, Appl. Math. Comput. 187 (2007), 35-46.[WoS]
  • Keogh, F. R., Merkes, E. P., A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8-12.
  • Ma, W. C., Minda, D., A unified treatment of some special classes of univalent functions, Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Z. Li, F. Ren, L. Yang, and S. Zhang (Eds.), Int. Press, Cambridge, MA, 1994, 157-169.
  • Owa, S., Properties of certain integral operators, Southeast Asian Bull. Math. 24, no. 3 (2000), 411-419.
  • Prokhorov, D. V., Szynal, J., Inverse coefficients for (α, β)-convex functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 35 (1981), 125-143, 1984.
  • Ramachandran, C., Sivasubramanian, S. and Silverman, H., Certain coefficients bounds for p-valent functions, Int. J. Math. Math. Sci., vol. 2007, Art. ID 46576, 11 pp.
  • Shanmugam, T. N., Owa, S., Ramachandran, C., Sivasubramanian, S. and Nakamura, Y., On certain coefficient inequalities for multivalent functions, J. Math. Inequal. 3 (2009), 31-41.
  • Sălăgean, G. Ş., Subclasses of univalent functions, Complex Analysis - fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), Lectures Notes in Math., 1013, Springer-Verlag, Berlin, 1983, 362-372.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0001-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.